# SDR CGH2002F00000

- Difficulty date: January 23, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N350CB
- Make and model: Beech 300BEECH
- Aircraft serial: FL324
- System (JASC): 7921 · Engine Oil Cooler
- Part: Regulator
- Part number: 723747
- Part serial: 5507
- Condition: Defective
- Location: Rt Oil Cooler
- Part time: 189 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL TEMPERATURE INDICATION WENT TO RED LINE WHEN IN CRUISE CONFIGURATION.  WHEN POWER WAS REDUCED, OIL TEMPERATURE WENT INTO THE GREEN.  THE OIL TEMPERATURE REGULATOR/PRESSURE RELIEF VALVE IS SUSPECTED TO BE STICKING AS THE INSTALLATION OF A NEW REGULATOR CURES THE PROBLEM.  NOTE: THE EXACT SAME PROBLEM OCCURRED ON THIS AIRCRAFT, ON THE LEFT POSITION, ON 12/06/2001 AT 110.7 HOURS, AIRCRAFT AND PART TOTAL TIME.
